CBS Fall 2022 Premiere Dates: ‘NCIS,’ ‘Ghosts,’ ‘Fire Country’ & More

Sean Murray and Gary Cole in NCIS, Utkarsh Ambudkar and Rose McIver in Ghosts
Robert Voets/CBS; CBS

Start counting down the days to the returns of your favorite CBS scripted and unscripted series because the network is the latest to announce its fall 2022 premiere dates.

CBS will be launching its fall 2022-2023 returning and new shows at the end of September and beginning of October. Among the first shows to return are the #1 broadcast series, NCIS, on Monday, September 19, as well as its all-FBI night on Tuesday, September 20.

Of note is a change to the Wednesday schedule. Survivor kicks off its new season with a two-hour premiere on September 21 at 8/7c, followed by The Amazing Race in a new time period, 10/9c. The Real Love Boat will now air at 9/8c — originally it was at 10/9c on the fall schedule — and premiere on October 5.

As for CBS’ new scripted programming, So Help Me Todd debuts on Thursday, September 29, East New York on Sunday, October 2 at 9:30/8:30c (due to a football doubleheader), and Fire Country on Friday, October 7.

Check out CBS’ fall 2022 premiere dates below for its 18 returning and four new shows.

Saturday, September 17

10:00 p.m.: 48 Hours (Season 35 Premiere)

Sunday, September 18 (Football Doubleheader)

7:30 p.m.: 60 Minutes (Season 55 Premiere)

Monday, September 19

8:00 p.m.: The Neighborhood (Season 5 Premiere)
8:30 p.m.: Bob ♥ Abishola (Season 4 Premiere)
9:00 p.m.: NCIS (Season 20 Premiere)
10:00 p.m.: NCIS: Hawai’i (Season 2 Premiere)

Missy Peregrym as Special Agent Maggie Bell and Zeeko Zaki as Special Agent Omar Adom ‘OA’ Zidan in FBI

David M. Russell/CBS

Tuesday, September 20

8:00 p.m.: FBI (Season 5 Premiere)
9:00 p.m.: FBI: International (Season 2 Premiere)
10:00 p.m.: FBI: Most Wanted (Season 4 Premiere)

Wednesday, September 21

8:00 p.m.: Survivor (Two-Hour Season 43 Premiere)
10:00 p.m.: The Amazing Race (Season 34 Premiere)

Sunday, September 25

8:00 p.m.: Big Brother (Two-Hour Season 24 Finale)

Wednesday, September 28

8:00 p.m.: Survivor (90-Minute Episode)
9:30 p.m.: The Amazing Race (90-Minute Episode)

Skylar Astin as Todd and Marcia Gay Harden as Joan in So Help Me Todd

Michael Courtney/CBS

Thursday, September 29

8:00 p.m.: Young Sheldon (Season 6 Premiere)
8:30 p.m.: Ghosts (Season 2 Premiere)
9:00 p.m.: So Help Me Todd (Series Premiere)
10:00 p.m.: CSI: Vegas (Season 2 Premiere)

Sunday, October 2 (Football Doubleheader)

7:30 p.m.: 60 Minutes
8:30 p.m.: The Equalizer (Season 3 Premiere)
9:30 p.m.: East New York (Series Premiere)

Wednesday, October 5

8:00 p.m.: Survivor (Regular Time Period)
9:00 p.m.: The Real Love Boat (Series Premiere)
10:00 p.m.: The Amazing Race

Your Complete Guide to Fall 2022 Premiere DatesSee Also

Your Complete Guide to Fall 2022 Premiere Dates

Find out when new shows and seasons will debut, including special time slots.

Friday, October 7

8:00 p.m.: S.W.A.T. (Season 6 Premiere)
9:00 p.m.: Fire Country (Series Premiere)
10:00 p.m.: Blue Bloods (Season 13 Premiere)

Sunday, October 9

7:00 p.m.: 60 Minutes
8:00 p.m.: The Equalizer (Regular Time Period)
9:00 p.m.: East New York (Regular Time Period)
10:00 p.m.: NCIS: Los Angeles (Season 14 Premiere)